image product otc

OTC - Tydol - Analgesics - Tydol Women

COMPOSITION:

Each Caplet contains:

Active ingredients:

Paracetamol  …………….. 500mg

Pamabrom ………………… 25 mg

Pyrilamine maleate ……. 15 mg

Other ingredients: Amidon corn starch, Crosspovidone, povidone K-90, Allura red # 40, Aerosil , stearic acid, magnesium stearate, dittiled water, Opadry II pink.


INDICATIONS:

For the temporary relief of symptoms associated with premenstrual syndrome and menstrual periods such as bloating, water-weight gain, cramps, breast tenderness, headache,  backache.


ADMINISTRATION AND DOSAGE:

Adults and children 12 years and over:
Take 2 caplets every 4 to 6 hours. Do not exceed 8 caplets in 24 hours.


CONTRAINDICATIONS:

  • Hypersensitivity to any ingredients of this product.
  • In those with asthma, glaucoma, bladder-neck obstruction, peptic ulcer or pyloroduodenal obstruction, emphysema, chronic pulmonary disease.
  • Pregnancy and Lactation.
  • Children under 12 years of age.

WARNINGS AND PRECAUTIONS:

– Paracetamol poisoning can result in hepatic damage

– Do not use with other products containing Paracetamol.

– This product may cause drowsiness. Use caution when driving a motor vehicle or operating machinery


SIDE EFFECTS:

–  Side effects include drowsiness and lethargy.

– Hypersensitivity reactions are rare but may include urticaria, skin eruptions, pruritus or anaphylaxis.

In case of an unexpected reaction, consult your physician.


INTERACTIONS:

– The combination of isoniazid, phenytoin, barbiturate, carbamazepine and acetaminophen has caused severe hepatotoxicity.

-Alcohol, sedatives and tranquilizers may increase the drowsiness effect


PRESENTATION:

Box of 10 blisters x 10 caplets.

Box of 1 blisters x 10 caplets

Box of 2 blisters x 10 caplets

STORAGE: Store at temperature from 150C-300C, in a dry place. Protect from light.

SHELF-LIFE: 36 months. Do not  use after expiry date.

QUALITY SPECIFICATION: Manufacturer’s.